# SDR SWAA2024070207545

- Difficulty date: June 30, 2024
- Submitted: July 2, 2024
- Operation: Air carrier
- Aircraft: N1804U
- Make and model: Boeing 737-8
- Aircraft serial: 60650
- Aircraft time: 4,486 hours, 2,277 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: No Test
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OUTBOARD EMERGENCY FLASHLIGHT UNDER FORWARD FA SEATS DOES NOT SELF TEST& SECURITY SEAL BROKEN<[01] 01 - REMOVED AND REPLACED PER CMM 25-60-13
